# SDR 2003FA0000226

- Difficulty date: February 19, 2003
- Submitted: February 19, 2003
- Operation: General aviation
- Aircraft: N257AC
- Make and model: Bbavia 7GCBC
- Aircraft serial: 125799
- Aircraft time: 593 hours
- System (JASC): 5751 · Ailerons
- Part: Pushrod
- Part number: 12341
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERON RODEND JAM NUTS FOUND LOOSE.  HAVE FOUND SIMULAR CONDITION ON PREVIOUS AIRCRAFT NEW FROM FACTORY.
